Skip to main content

Two-component generalizations of the Camassa-Holm equation

Hone, Andrew N.W., Novikov, Vladimir S., Wang, Jing Ping (2017) Two-component generalizations of the Camassa-Holm equation. Nonlinearity, 30 (2). pp. 622-658. ISSN 0951-7715. E-ISSN 1361-6544. (doi:10.1088/1361-6544/aa5490) (KAR id:54154)

PDF Pre-print
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of 2cCH_vi.pdf]
PDF Author's Accepted Manuscript
Language: English
Download (543kB) Preview
[thumbnail of 2cCH_revised_3.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL


A classification of integrable two-component systems of non-evolutionary partial differential equations that are analogous to the Camassa-Holm equation is carried out via the perturbative symmetry approach. Independently, a classification of compatible pairs of Hamiltonian operators is carried out, which leads to bi-Hamiltonian structures for the same systems of equations. Some exact solutions and Lax pairs are also constructed for the systems considered.

Item Type: Article
DOI/Identification number: 10.1088/1361-6544/aa5490
Projects: Projects 0 not found.
Projects 41418 not found.
Projects 0 not found.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Q Science > QC Physics > QC20 Mathematical Physics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Andrew Hone
Date Deposited: 10 Feb 2016 21:22 UTC
Last Modified: 16 Feb 2021 13:33 UTC
Resource URI: (The current URI for this page, for reference purposes)
Hone, Andrew N.W.:
Wang, Jing Ping:
  • Depositors only (login required):


Downloads per month over past year